# SDR SCNA2019101403178

- Difficulty date: October 3, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 61,602 hours, 23,507 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PAX. CABIN FLOORBEAM CAP AT BS 947.5 CORRODED AROUND FASTNER HOLES AT UPPER AND LOWER SURFACES. FABRICATED REPAIR STRAP FOR STA. 947.5 FLOOR ROOM.  ALL WORK DONE IAW B737-800 SRM 51-10-02, SRM 53-70-51 REPAR 6 FIG 204, SRM 51-40-05, AMM 51-21-41 AND AMM 51-21-72.
